2019
Том 71
№ 4

All Issues

Pan'kov V. G.

Articles: 2
Article (Russian)

Second bogolyubov theorem for systems of difference equations

Danilov V. Ya., Martynyuk D. I., Pan'kov V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 4. - pp. 464-475

We establish an analog of the second Bogolyubov theorem for a system of difference equations.

Article (Ukrainian)

Certain problems of existence of invariant toroidal sets of systems of difference equations

Pan'kov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 241-244